Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the two-realizability of chain complexes

Author: Sushil Jajodia
Journal: Proc. Amer. Math. Soc. 81 (1981), 125-128
MSC: Primary 57M20; Secondary 57M05
MathSciNet review: 589153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a sufficient condition which insures the realizability of a two-dimensional chain complex satisfying Wall's condition by a two-dimensional CW-complex.

References [Enhancements On Off] (What's this?)

  • [1] J. S. Birman, An inverse function theorem for free groups, Proc. Amer. Math. Soc. 41 (1973), 634-638. MR 0330295 (48:8632)
  • [2] W. Cockcroft and R. M. F. Moss, On the two-dimensional realizability of chain complexes, J. London Math. Soc. 11 (1975), 257-262. MR 0380811 (52:1708)
  • [3] M. J. Dunwoody, Relation modules, Bull. London Math. Soc. 4 (1972), 151-155. MR 0327915 (48:6257)
  • [4] M. N. Dyer, Spaces dominated by finite two-dimensional CW-complexes (to appear).
  • [5] W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Pure and Appl. Math., vol. 13, Interscience, New York, 1966.
  • [6] M. S. Montgomery, Left and right inverses in group algebras, Bull. Amer. Math. Soc. 75 (1969), 539-540. MR 0238967 (39:327)
  • [7] C. T. C. Wall, Finiteness conditions for CW-complexes. II, Proc. Roy. Soc. Ser. A 295 (1966), 129-139. MR 0211402 (35:2283)
  • [8] R. C. Lyndon, Cohomology theory of groups with a single defining relation, Ann. of Math. (2) 52 (1950), 650-665. MR 0047046 (13:819b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 57M05

Retrieve articles in all journals with MSC: 57M20, 57M05

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society